# SDR COZA20151112062

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,403 hours, 16,922 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 3223
- Condition: Leaking
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOWER AILERON PCU LEAKING FLUID FROM OUTPUT SHAFT.  REPLACED AILERON PCU & NO LEAKS FOUND.
